advertisement
Question
Posted by: Freaked out | 2004/11/25

Feeling like freaking out 3 years after using Ecstacy & LSD

Um high.

Bit of backgound, I'm in my early 20's, a female, with normal job, pretty regular life, reasonably stable, etc.

A few years ago (about 3/4 years) I went to a couple of raves with some friends. I (me, the anti-drug person!) ended up trying Ecstacy and LSD a couple of times. Not too much. Just a few times.
I had some fun, and enjoyed it, but realzed the danger and stopped after a while. I never had a bad trip, or ended up in hopsital due to drug use or anything like that.

what's weird is that shortly after I stopped, I started getting like really anxious, in certain situations. eg: When I have to travel far, for eg: when we go on holiday to the coast. I can't stand the long hours of driving, and absolutely NEED to get out the car a couple of tiimes. (weird ok I know)
I feel like freaking out occassionally for no reason. I get paranoid too, thinking that people might have spiked my drink , if I go out with friend.

I tend to feel really scared of any kind of mind-altering substance, I've even stopped drinking. I won't set foot inside a dance club, I ALWAYS "check out" the detail on a pill that I take (even a headache tablet) just to make 100% sure that it's actually what it is, and not something else. I feel like I'm kind of missing out on life...

Why do I feel this way? I can't seem to get a handle or a grip on why I feel this way sometimes. I feel panicky etc. Most of the time I'm ok though. I've gone on the internet, but can't seem to find the reason behind why I feel the way I do, except that it's possibly related to the drug use. What the hell is going on? Please help?!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You symptoms might possibly be related to the incidents of drug use, but may well have aisen out of the blue and all on their own. See a good local shrink for a proper assessment and discussion of treatment options. You're not missing anything by avoiding recreational drugs ; and medicinal ones are OK after discussion with your shrink / doc. Sounds like a basic anxiety disorder, from your description, and one that should respond well to ordinary treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: Freaked out | 2004/11/26

Thanks Cybershrink I think seeing a therapist is about the best option to solve the problem

Reply to Freaked out
Posted by: Lestat | 2004/11/25

Good the more you read about it the better you will be at dealing with it.
If you understand a problem you can fix it.
Just please be carefull if you try LSD its a halusanagin not a
endorfeen.
Just rather be with friend in a house or flat when you go there.

Have fun but be good live to tell the tale

Have a GR8 DAY


Reply to Lestat
Posted by: Freaked out | 2004/11/25

I think that's possible yes, I'm kind of Christian, (in my beliefs) (dont' go to church or anything) but I've always been sort of spiritual, and maybe it just feels WRONG or I guess evil for me.

I'm still fascinated by it though (especially LSD) - have done a lot of reading up on it.

anyway, thanks for the advice, am trying other options to "relax" some.

Reply to Freaked out
Posted by: Lestat | 2004/11/25

Do you not think it might be a case of you being a NON DRUG
person and taking them that you are feeling guilty?
Maby you are scared you will get adicted or something els will hapen.
You must remember that drugs do to you wat you let it do ( your mood determans your trip )
Its good you got of them but try and relax no one will juge you
for wat you did , and you sound like a nice lady.
Remember live is for the living.

Reply to Lestat
Posted by: Freaked out | 2004/11/25

Yes, that's true. that's one of the dangers, I think...

'Normal sex" pales in comparison to "Sex on E" It takes the "love making" out of it though.
If I was someone who was going to experiment, I wouldn't experiment with the person I really love, since it could end up ruining the relationship.

Reply to Freaked out
Posted by: Gerty | 2004/11/25

I read somewhere that E not only took your inhibitions away (like being more open for sexual advances) but also intensifies the feelings your body experiences during orgasm so much, that sex without E later on; is boring in comparison.

Reply to Gerty
Posted by: Freaked out | 2004/11/25

Well Ja, they definitely took my inhibitions away at that stage, but even so, I never took so much that I didn't KNOW what I was doing, I was always fully aware and always remembered every single thing that happened while I was on the stuff

Howcome?

Reply to Freaked out
Posted by: Gerty | 2004/11/25

Sorry, I have not been there. Please tell: did the drugs let your inhibitions go at that stage and make you do things (easier) than you would not have done otherwise?

Reply to Gerty

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement